# SDR MASA2009091000288

- Difficulty date: September 10, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 33,070 hours, 35,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2852 FLG-PHX.  BURNING SMELL COMING FROM OVERHEAD BIN 1DF.  MX FOUND THE FWD CEILING LIGHT ON RT AFT CONNECTOR HAS MELTED AND CAUSING SMELL.  MX REMOVED AND REPLACED SOCKET.
